| Model Number |
720080-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Swelling/ Edema (4577); Insufficient Information (4580)
| Date of Event |
05/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this tactra malleable penile prosthesis experienced paraphimosis with moderate edema of the foreskin; therefore, through a non-surgical intervention, the tissue was repositioned to its normal location and the event was resolved.No additional patient complications were reported.
Additional Manufacturer Narrative
Corrected h6: patient codes.
Event or Problem Description